Vol 28, No 4 (2020)

Table of Contents

Articles

The Cherednik and the Gaussian Cherednik Windowed transforms on $\mathbb{R}^d$ in the W-invariant case PDF
Amina Hassini, Khalifa Trimeche 649-671
Some description of essential structured approximate and defect pseudospectrum PDF
Aymen Ammar, Aref Jeribi, Kamel Mahfoudhi 673-697
Bounds of Hankel determinants for analytic function PDF
Bülent Nafi Örnek 699-715
On weighted generalization of opial type inequalities in two variables PDF
Hüseyin Budak, Mehmet Zeki Sarikaya, Artion Kashuri 717-737
A note on almost Ricci soliton and gradient almost Ricci soliton on para-Sasakian manifolds PDF
Krishnendu De, Uday Chand De 739-751
On interval valued intuitionistic fuzzy hyperideals of ordered semihypergroups PDF
Somsak Lekkoksung, Nareupanat Lekkoksung 753-774
$e$-fuzzy filters of stone almost distributive lattices PDF
Yohannes Gedamu Wondifraw, Teferi Getachew Alemayehu 775-789
Arithmetic properties of triangular partitions PDF
Byungchan Kim 791-802
$\eta $-Ricci solitons on Kenmotsu manifolds admitting general connection PDF
Ashis Biswas, Ashoke Das, Kanak Kanti Baishya, Manoj Ray Bakshi 803-817
Sum and product theorems of $(p,q)$-$\varphi $ relative Gol'dberg type and $(p,q)$-$\varphi $ relative Gol'dberg weak type of entire functions of several complex variables PDF
Tanmay Biswas, Chinmay Biswas 819-845
Certain solitons on generalized $(\kappa, \mu)$ contact metric manifolds PDF
Avijit Sarkar, Pradip Bhakta 847-863
Conormal derivative problem for elliptic equations in divergence form with partial Dini mean oscillation coefficients PDF
Jongkeun Choi 865-875
Gabor frames in $l^2 (\mathbb Z)$ from Gabor frames in $L^2 (\mathbb R)$ PDF
Jineesh Thomas, Madhavan Namboothiri N M, Eldo Varghese 877-888
On the uniqueness of certain type of shift polynomials sharing a small function PDF
Biswajit Saha 889-906
A characterization of $w$-Artinian modules PDF
Hwankoo Kim, Tae In Kwon, De Chuan Zhou 907-913
Common fixed point of generalized asymptotic pointwise (quasi-) nonexpansive mappings in hyperbolic spaces PDF
Khairul Saleh, Hafiz Fukhar-ud-din 915-929
Inequalities for the derivative of polynomials with restricted zeros PDF
N. A. Rather, Ishfaq Dar, A. Iqbal 931-942
Score normalization for a university grades input system using a neural network PDF
Young Ho Park 943-953
On some new fractional Hermite-Hadamard type inequalities for convex and co-ordinated convex functions PDF
Muhammad AAmir Ali, Huseyin BUDAK, Sadia Sakhi 955-971
On 2-inner product spaces and reproducing property PDF
Saeed Hashemi Sababe 973-984


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr